# SDR CA141008014

- Difficulty date: October 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350*
- Aircraft time: 4,480 hours
- Engine: Tmeca ARRIUS1A
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Torque Tube
- Part number: 350A272178
- Condition: Out Of Tolerance
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ONE BORE OF HIGH TOLERANCE FLIGHT CONTROL LEVER FOUND TO BE OUT OF TOLERANCE AT NEW. MEASURED AT 8.6 MM, SHOULD BE 8.2MM. IF INSTALLED, THE LEVER WOULD MOST CERTAINLY OF FAILED.  PN IS 350A27-2178-0601 FORM TRACKING NUMBER 10769896/13 NEW FROM AIRBUS HELICOPTERS. **AARTM**
